# SDR SIMA20120821012

- Difficulty date: August 21, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,682 hours, 16,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832401
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT OMEGA BEAM CORRODED AT CARBON CROSS MEMBER AT FRAME 59.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM IAW EO EM-53MR-1518.  THE AIRCRAFT WAS RETURNED TO SERVICE.
